Comments for Can Statin medications cause low levels of Vitamin D

Click here to add your own comments

You are just deficienct
by: Kerri Knox, RN- The Immune Queen!

Unless you have been taking vitamin d or sunbathing, then how are you getting your vitamin d in order to NOT be deficient??

It's not your medication, it's your lack of getting vitamin d that has caused your low levels- just like the other 85% of the population who is deficient too..

But please read my page on Vitamin D Therapy to see that your doctor's recommendation is not sufficient to bring your levels up. 5000 IU's is a normal maintenance dose and not a dose for treatment of deficiency. I guarantee that when you get your next vitamin d level that it'll still be low and you and your doctor are going to wonder what the problem is when there IS no problem except the wrong dosage...

If you are taking statin drugs, you should be FAR FAR more concerned about the multitude of other Statin Side Effects and the CONSEQUENCES (yes, consequences) of lowering this powerful antioxidant that is in your body responding to the effects of oxidative stress that is occurring.

Cholesterol is high for a REASON- oxidative stress in your body. By lowering cholesterol without eliminating the CAUSE of the high cholesterol, you are setting yourself up for BIG problems down the line.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to Can Statin medications cause low levels of Vitamin D.

Return to Causes of Vitamin D Deficiency.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter